# SDR AU970505

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: AVIX
- Condition: Damaged
- Location: Audio Integratin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HEADSET LEAD MELTED DUE TO SHORT CIRCUIT BETWEEN CO-PILOTS PHONEJACK AND INSTRUMENT LIGHTING WIRE
